# SDR SWIA2020031049221

- Difficulty date: January 13, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT TRACK SECTION FS 349.00 TO FS 485.00 RBL 9 HAS CORROSION AT FWD END AND AROUND GALLEY 2 FLOOR FWD MOUNT FITTING.   (C-CHECK) RO 3/6/2020   REPLACED  NEW FLOOR SEAT TRACK FROM FS349.00 TO FS485.00 RBL 9 REF CRJ900 AMM.
